Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child with vomiting, diarrhea and hives on the cheeks. Concerned

my 7 yr old has had vomitting for 1 1/2 days, diarrhea for 2 days now , hasn't kept much in him, still has tears and pee, is drinking only water at this point, (gave soup and gaterade yesterday which caused cramping and violent diarrhea, today has two hives one on his right cheek and another on his right latissimus area.

He has the cramping on and off he is taking in water (warm) now, says it feels better.

should we be concerned with the hives that are now coming out?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems having gastroenteritis.

The mainstay of treatment is to maintain rehydration fluids orally like Pedialyte.

Monitor his hydration status.

Hives are due to some allergic skin reaction.

You can apply a calamine containing lotion externally over skin for soothing effect.

If there is itching give Benadryl syrup in prescribed dose.

Consult your Pediatrician if the symptoms are not getting better.

Hope I have answered your query.

Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor